# SDR SWAA2021061576681

- Difficulty date: May 24, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 44,998 hours, 22,643 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA 663 LOWER VAPOR BARRIER WEB CRACKED BETWEEN LBL 30 AND LBL 40 REQUIRES PERMANENT REPAIR ; / REPAIRED CRACKS IN L/H STA. 663 VAPOR BARRIER FROM LBL30-LBL40. IAW B737-700 SRM57-10-10-2R-2; SRM51-70-04-2R-10; SRM51-70-04-2R-0; VERIFIED ITEMS 3 AND 4; AUDIT C/W
